Maximal accretive singular quasi-differential operators


Creative Commons License

İPEK AL P. , İSMAİLOV Z.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.47, no.5, pp.1120-1127, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.15672/hjms.2017.488
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1120-1127

Abstract

In this paper firstly all maximal accretive extensions of the minimal operator generated by a first order linear singular quasi-differential expression in the weighted Hilbert space of vector-functions on right semi-axis are described. Later on, the structure of spectrum set of these extensions has been researched.